# SDR AALA20090226TUL17

- Difficulty date: February 20, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663521
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LEFT TIE DOWN TRACK AT MOUNT SCREW HOLES AND FLOORBOARD ATTACH HOLES, REMOVED CORRODED SECTION OF TRACK AND INSTALLED NEW TRACK AND SPLICE AT STATION 1117 PER SRM 53-05-00.
